Advanced Search
Article Contents
Article Contents
Early Access

Early Access articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Early Access publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Early Access articles via the “Early Access” tab for the selected journal.

Mean-field type quadratic BSDEs

  • *Corresponding author: Ying Hu

    *Corresponding author: Ying Hu 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we give several new results on solvability of a quadratic BSDE whose generator depends also on the mean of both variables. First, we consider such a BSDE using John-Nirenberg's inequality for BMO martingales to estimate its contribution to the evolution of the first unknown variable. Then we consider the BSDE having an additive expected value of a quadratic generator in addition to the usual quadratic one. In this case, we use a deterministic shift transformation to the first unknown variable, when the usual quadratic generator depends neither on the first variable nor its mean. The general case can be treated by a fixed point argument.

    Mathematics Subject Classification: Primary: 60H10.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. BensoussanS. C. P. Yam and Z. Zhang, Well-posedness of mean-field type forward-backward stochastic differential equations, Stochastic Process. Appl., 125 (2015), 3327-3354.  doi: 10.1016/j.spa.2015.04.006.
    [2] J.-M. Bismut, Conjugate convex functions in optimal stochastic control, J. Math. Anal. Appl., 44 (1973), 384-404.  doi: 10.1016/0022-247X(73)90066-8.
    [3] J.-M. Bismut, Linear quadratic optimal stochastic control with random coefficients, SIAM J. Control Optim., 14 (1976), 419-444.  doi: 10.1137/0314028.
    [4] Ph. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, Probab. Theory Related Fields, 136 (2006), 604-618.  doi: 10.1007/s00440-006-0497-0.
    [5] Ph. Briand and Y. Hu, Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Related Fields, 141 (2008), 543-567.  doi: 10.1007/s00440-007-0093-y.
    [6] R. BuckdahnJ. Li and S. Peng, Mean-field backward stochastic differential equations and related partial differential equations, Stochastic Process. Appl., 119 (2009), 3133-3154.  doi: 10.1016/j.spa.2009.05.002.
    [7] R. Carmona and F. Delarue, Mean field forward-backward stochastic differential equations, Electron. Commun. Probab., 18 (2013), 15 pages. doi: 10.1214/ECP.v18-2446.
    [8] R. Carmona and F. Delarue, Probabilistic Theory of Mean Field Games With Applications, I. Mean Field Fbsdes, Control, and Games, Probability Theory and Stochastic Modelling, 83 (2018), Springer, Cham.
    [9] P. Cheridito and K. Nam, BSEs, BSDEs and fixed point problems, Ann. Probab., 45 (2017), 3795-3828.  doi: 10.1214/16-AOP1149.
    [10] N. Kazamaki, Continuous Exponential Martingales and BMO, Lecture Notes in Mathematics, 1579 (1994), Springer-Verlag, Berlin. doi: 10.1007/BFb0073585.
    [11] M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., 28 (2000), 558-602.  doi: 10.1214/aop/1019160253.
    [12] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett., 14 (1990), 55-61.  doi: 10.1016/0167-6911(90)90082-6.
  • 加载中

Article Metrics

HTML views(574) PDF downloads(318) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint